advertisement
Question
Posted by: kokis | 2011/11/05

Flu

" i have flu,i went to the doctor and i was given Demazin NS Repetab, Sinucon,Moxymax and Trifen. last night i slept with my wife and everything was fine,when i woke up this morning i couldn''t get an erection. what could be the cause?" 

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

I suggest you speak to your doctor as some of these medications might have had an effect. Address this question to the gp's forum.

kind regards
Dr Debbie - natural health pracittioner

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement